On space like surfaces in Minkowski 4 space with pointwise 1 type Gauss map of the second kind


DURSUN U., Turgay N. C.

Balkan Journal of Geometry and Its Applications, vol.17, no.2, pp.34-45, 2012 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 17 Issue: 2
  • Publication Date: 2012
  • Journal Name: Balkan Journal of Geometry and Its Applications
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.34-45
  • Istanbul Technical University Affiliated: Yes